# SDR RYNA201206260028

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 65,492 hours, 14,095 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 0882
- Condition: Defective
- Location: Lavatory
- Part time: 65,492 hours, 14,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR DEFECTIVE.  REMOVED AND REPLACED L-4 (AFT LEFT) LAVATORY SMOKE DETECTOR.  REFERENCE AMM 26-13-01.
